# SDR 03FDEA00204

- Difficulty date: March 4, 2003
- Submitted: March 11, 2003
- Operation: Air carrier
- Aircraft: N234FE
- Make and model: Boeing 727-200
- Aircraft serial: 21328
- Aircraft time: 66,028 hours, 40,790 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Arm
- Condition: Bent
- Location: Nlg Actuator
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RED "NOSE GEAR" UNSAFE LIGHT REMAINED DIMLY ILLUMINATED AFTER GEAR RETRACTION.   COMPLIED WITH RED TAB PROCEDURES AND UPON RECYCLING GEAR, NOSE GEAR LIGHT AGAIN WENT FROM BRIGHT TO DIM AT THE SAME TIME. THE AMBER "NOSE GEAR DOOR"   ANNUNICATOR LIGHT EXTINGUISHED ON S/O PANEL. FIVE MINUTES AFTER RECYCLING GEAR,  RED LIGHT WENT FROM DIM TO OUT.  FOUND THE THE NR 1 THROTTLE CLUTCH PACK  HAS A SWITCH ACTUATOR ARM BENT. REMOVED   AND REPLACED ACTUATOR ASSY FOR #1 ENG THROTTLE GEAR WARNING IN REF TO 727 MM 31-  26-011 AND OPS CKED IN REF TO 727 MM 31-26-000-5 NO PROBLEMS NOTED.
